# SDR CA070314002

- Difficulty date: January 17, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

(CAN) ON CLIMB FOLLOWING TAKE-OFF, FLAMES WERE SEEN EXITING THE ENGINE EXHAUST ACCOMPANIED BY A LOUD NOISE.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED METAL DEBRIS IN THE ENGINE OIL AND ROTOR SEIZURE.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070314002)
